# SDR USAA920080567

- Difficulty date: February 28, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 35,846 hours, 13,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: D53471123203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON CABIN SUPPORT FITTING, BS 3310 /FR 69 - BS 3366 /FR 70, -Y1170.  REPLACED CABIN SUPPORT FITTING , BS 3310 /FR 69 - BS 3366 /FR 70, -Y1170 IAW A320 SRM 51-72-11.
